# SDR 96ZZZX4879

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N420JM
- Make and model: Gulstm G1159
- Aircraft serial: 094
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: DE25479
- Condition: Failed
- Location: Bleed Duct
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN-FLIGHT, A VEE JOINT CLAMP FAILED ON THE BLEED AIR DUCT FROM THE LEFT ENGINE PYLON.  THE DUCT SHIFTED, BLEED AIR LEAKED INTO THE AFT COMPARTMENT.  UPON EXAMINATION, NOTICED THE EXPANSION LIMITER HAD BROKEN.  WHILE REPLACING VEE CLAMP, NOTICED THE DUCTING WAS PRE-LOADED AND NEEDED TO BE LOOSENED UP CONSIDERABLY FOR THE DUCT TO LINE UP.
